# SDR 29GA2018073000002

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 37,186 hours, 41,444 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0106 MHH/FLL REPORT, FLOOR EMERGENCY LIGHT BROKEN. R&R CABIN EMERGENCY ESCAPE PATH LIGHT STRIP IAW AMM 33-50-20. EMERGENCY LIGHT OPS CHECKED NORMAL IAW 23-50-00.
